# SDR QMLA2025021320016

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N941AM
- Make and model: Bell 407
- Aircraft serial: 54594
- Aircraft time: 3,328 hours, 6,183 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT DETECTED LEFT FUEL BOOST LIGHT IN FLIGHT.
